Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (2): 187-200    DOI: 10.1007/s10114-016-5559-3
Articles Current Issue| Next Issue| Archive| Adv Search |
V-Gorenstein Injective Modules Preenvelopes and Related Dimension
Ahmad KHOJALI, Naser ZAMANI
Faculty of Mathematical Sciences, University of Mohaghegh Ardabili, Ardabil, P. O. Box 56199-11367, Iran

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7